# SDR SIMA2020010228006

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 31,209 hours, 26,600 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1944
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL IN COCKPIT WHILE TAXING-C/A-UPON INSPECTION FOUND GRINDING NOISE TO BE COMING FROM RECIRC FAN. REMOVED  RECIRC FAN 2 IAW EMB 140 AMM 21-24-01 AND FOUND TO BE BURNT. INSTALLED NEW RECIRC FAN IAW EMB 140 AMM 21-24-01. OPC IAW EMB 140 AMM 21-51-00. RAN PACKS FOR 30 MIN NO SMELL NOTED OPC GOOD.
